7year child presented with rashes on whole body acute in onset along with puffy eyes , swelling on hands and feet. pain abdomen. diagnosis &treatment

7 Likes

LikeAnswersShare

It appears to me as rash of urticaria Tt look for any causative factor Antihistaminic & caladyl lotion

Urticaria In our Govt.Distt.Hospital we use Inj.Avil +Inj.Dexona, Tab.Cetirizine/Syp.cetirizine, local application of calamine. We seen pt usually recovered.

? URTICARIA .. ? DERMATOGRAPHISM.. MANAGEMENT.. LEVOCETIRIZINE.. DEFLAZACORT.. LANSOPRAZOLE.. DEWORMING WITH ALBENDAZOLE..

Tnx Dr Anil Gangani
0

View 1 other reply

Urticaria

Angioneurotic Edema...... Steroids + Antihistamines

thnks sir... why he has pain abdomen?
1

View 2 other replies

Its urticaria Treat with antihistaminics and calamine lotion

It's a case of angioneurotic edema.

Rule out Henoch scholein purpura

All the history matching with it,pain Abdomen with rash
1

Give antihistamines and calamine lotion

Urticaria Inj avil efcorlin Atarax bd fexofenadine120 mg bd zental stat Sos steriod in tappering doses

Load more answers

Cases that would interest you